# SDR REXA201100755

- Difficulty date: November 6, 2011
- Submitted: November 6, 2011
- Operation: Air carrier
- Aircraft: N8495D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 24,118 hours, 21,024 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 PRESSURE BULKHEAD FWD FACE HAS 5 EACH CHAFES WITH DENTS 2 INCHES ABOVE FLOOR AT LBL 31-23-13 AND RBL 23-42.  MAXIMUM DENT DAMAGE IS .045".  REPAIRED IAW BOMBARDIER REO 601R-53-61-4252.
